All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

August 2017 , Volume 11 , Issue 3

Select all articles


Parity check systems of nonlinear codes over finite commutative Frobenius rings
Thomas Westerbäck
2017, 11(3): 409-427 doi: 10.3934/amc.2017035 +[Abstract](1324) +[HTML](28) +[PDF](452.4KB)
Complete characterization of the first descent point distribution for the k-error linear complexity of 2n-periodic binary sequences
Jianqin Zhou, Wanquan Liu and Xifeng Wang
2017, 11(3): 429-444 doi: 10.3934/amc.2017036 +[Abstract](1111) +[HTML](8) +[PDF](390.7KB)
Integer-valued Alexis sequences with large zero correlation zone
Wei-Wen Hu
2017, 11(3): 445-452 doi: 10.3934/amc.2017037 +[Abstract](1084) +[HTML](5) +[PDF](278.6KB)
Computing elliptic curve discrete logarithms with improved baby-step giant-step algorithm
Steven D. Galbraith, Ping Wang and Fangguo Zhang
2017, 11(3): 453-469 doi: 10.3934/amc.2017038 +[Abstract](2555) +[HTML](6) +[PDF](931.0KB)
The weight distributions of constacyclic codes
Fengwei Li, Qin Yue and Fengmei Liu
2017, 11(3): 471-480 doi: 10.3934/amc.2017039 +[Abstract](1337) +[HTML](7) +[PDF](381.2KB)
Private set intersection: New generic constructions and feasibility results
Paolo D'Arco, María Isabel González Vasco, Angel L. Pérez del Pozo, Claudio Soriente and Rainer Steinwandt
2017, 11(3): 481-502 doi: 10.3934/amc.2017040 +[Abstract](1509) +[HTML](14) +[PDF](556.5KB)
Relative generalized Hamming weights of q-ary Reed-Muller codes
Olav Geil and Stefano Martin
2017, 11(3): 503-531 doi: 10.3934/amc.2017041 +[Abstract](1767) +[HTML](7) +[PDF](540.2KB)
New criteria for MRD and Gabidulin codes and some Rank-Metric code constructions
Anna-Lena Horlemann-Trautmann and Kyle Marshall
2017, 11(3): 533-548 doi: 10.3934/amc.2017042 +[Abstract](1758) +[HTML](12) +[PDF](339.5KB)
Generalized bent functions -sufficient conditions and related constructions
Samir Hodžić and Enes Pasalic
2017, 11(3): 549-566 doi: 10.3934/amc.2017043 +[Abstract](1226) +[HTML](5) +[PDF](475.2KB)
Network encoding complexity: Exact values, bounds, and inequalities
Easton Li Xu, Weiping Shang and Guangyue Han
2017, 11(3): 567-594 doi: 10.3934/amc.2017044 +[Abstract](1244) +[HTML](7) +[PDF](1272.9KB)
Constacyclic and quasi-twisted Hermitian self-dual codes over finite fields
Ekkasit Sangwisut, Somphong Jitman and Patanee Udomkavanich
2017, 11(3): 595-613 doi: 10.3934/amc.2017045 +[Abstract](1350) +[HTML](8) +[PDF](472.1KB)
Finite nonassociative algebras obtained from skew polynomials and possible applications to (f, σ, δ)-codes
Susanne Pumplün
2017, 11(3): 615-634 doi: 10.3934/amc.2017046 +[Abstract](1066) +[HTML](9) +[PDF](484.2KB)
Self-dual codes with an automorphism of order 13
Nikolay Yankov, Damyan Anev and Müberra Gürel
2017, 11(3): 635-645 doi: 10.3934/amc.2017047 +[Abstract](1598) +[HTML](14) +[PDF](380.7KB)

2017  Impact Factor: 0.564




Email Alert

[Back to Top]